First type almost geodesic mappings of general affine connection spaces.

Stanković, Mića S.

Novi Sad Journal of Mathematics (1999)

  • Volume: 29, Issue: 3, page 313-323
  • ISSN: 0352-0900

How to cite

top

Stanković, Mića S.. "First type almost geodesic mappings of general affine connection spaces.." Novi Sad Journal of Mathematics 29.3 (1999): 313-323. <http://eudml.org/doc/224005>.

@article{Stanković1999,
author = {Stanković, Mića S.},
journal = {Novi Sad Journal of Mathematics},
keywords = {first type almost geodesic mapping; general affine connection space},
language = {eng},
number = {3},
pages = {313-323},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {First type almost geodesic mappings of general affine connection spaces.},
url = {http://eudml.org/doc/224005},
volume = {29},
year = {1999},
}

TY - JOUR
AU - Stanković, Mića S.
TI - First type almost geodesic mappings of general affine connection spaces.
JO - Novi Sad Journal of Mathematics
PY - 1999
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 29
IS - 3
SP - 313
EP - 323
LA - eng
KW - first type almost geodesic mapping; general affine connection space
UR - http://eudml.org/doc/224005
ER -

NotesEmbed ?

top

You must be logged in to post comments.